# SDR USAA2013080900009

- Difficulty date: July 27, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 41,369 hours, 17,041 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233461200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, FOUND CORROSION ON SEAT TRACK, FR 24 TO 35, -Y765.  REPLACED SEAT TRACK IAW SRM 51-72-11 & DWG D53233450.
